# SDR CA130211010

- Difficulty date: February 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 684 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Condition: Failed
- Location: Magneto
- Part time: 640 hours
- Component: Magneto
- Component part number: 105005561
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) MAGNETO FAILED INTERNALLY.  SEVERAL TEETH ON NYLON GEAR WERE BROKEN AND FOUND LYING IN THE BOTTOM OF THE MAGNETO.
